Depressive moods effect of Azithromycin

We have 346 consumer reports for Azithromycin. Depressive moods effect occurred in 1%.

Patients statistics on Depressive moods side effect for Azithromycin

Female
Male

Average weight in Lbs
152.12
231.49

Average height in Ft
5′ 5″
5′ 11″

Average age
35
20

Azithromycin Circle Diagram 3 consumers of 346 reported about Depressive moods

  1. Jason P. Ferrara says:
    4.0 rating

    Azithromycin for Respiratory infections

    After the first intake, I noticed a strange feeling, I was dizzy. After a good 1 or 1 1/2 hours I got depression. At first, I did not think it had anything to do with the drug, so I went to sleep in the evening. The next day at the same time, I took the second tablet, after the same time interval I got more depression, they became stronger and stronger, I had problems falling asleep in the evening, furthermore I got a headache after the 2nd tablet. The next day I woke up again and suddenly had thoughts of suicidal thoughts in my head and I will not let go since then. It may be that I am an isolated case, but nevertheless, I would advise against this drug, although the suicidal thoughts I like so slowly.

  2. Pauline H. Ryan says:
    3.0 rating

    Azithromycin for Bacterial infection

    Take 1 tablet (500 mg) within 3 days to treat a respiratory tract bacterial infection. Already visible after 1-2 days and noticeable improvement, helped against the infection very well. When treating some stomach problems, but not bad, but after the last day headaches and depressive moods!

    Side effects: Depressive moods; Headache
  3. Barbara W. Staton says:
    4.0 rating

    Azithromycin for Pharyngitis

    I got the drug in February. While taking diarrhea and stomach ache. However, I was fine. After 10 days, severe headache, severe dizziness, increased sugar, then after 5 days to the hospital was totally exhausted, anxiety and panic attacks, depression. Kidney pain, and very bad liver inflammation. But no one came up with it’s side effects from the AB. I still have blurred vision and dizziness. After 3 weeks I got the AB again, all side effects again. Back to Kh, this time even heart problems, and fever. 3 weeks then in Kh. Anxiety and Panickattacken have remained, then I am in a psychitrie because of severe depression. Now after 9 months still dizziness and blurred vision. And I still have a bit of a sore throat. But I do not take AB anymore.